# SDR HALA2019030600091

- Difficulty date: March 5, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 22,740 hours, 3,468 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU FAULT ON START ATTEMPTS, 2 ATTEMPTS TO START MADE. T/S PER TSM 49-00-00-810-829-A REF POST FLIGHT REPORT "IGNITER PLUG(59KA31)/IGNITION EXCITER (59KA10)" PERFORMED APU TEST, TESTED OK. PERFORMED OPS TEST AMM 49-00. APU STARTED NORMAL 2 TIMES 5 MINUTES INTERVAL EACH TEST, WITH FULL LOAD. A/C OK FOR SVC.
